# SDR SWAA2012120710334

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 9,456 hours, 5,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 33500006
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT LENS MISSING AT SEAT ROWS 6 9 AND 18ABC.  REPLACED MISSING 3EA CLEAR EGRESS LIGHT LENS AT SEAT ROWS 6 9 AND 18ABC IAW DRAWING 33500006 AND AMM 25-27-31-400-801-001 STEP 3D 10.
